# SDR DALA2025110308013

- Difficulty date: September 7, 2024
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 72,475 hours, 33,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG (0546191) CORROSION ON FLOOR WEB ANGLE AT STA-986.5+6, WL-208, LBL- 39. REMOVED AND REPLACED ANGLE IAW B737 SRM 51-40- 02-0G AND DWG 147A5700 REV -
